I was on Loestrin 24 for years and loved it because it really helped with my ultra-heavy periods (I was losing more than 9 oz of blood a month) without having any noticeable side effects. When my campus pharmacy lost their contract with Loestrin and I couldn't afford it anymore, my doctor switched me to Gildess and had me buy an extra pack every 7 months so I could stay on the 24 day routine, which she felt was necessary to deal with my heavy, painful natural cycle. I still was fine. Now, though, my pharmacy has switched me to Junel and I've noticed I'm really dry. I don't have any other symptoms, so I don't think I have an infection, but the dryness began a few weeks after I started the new routine and nothing else has changed. Could Junel be causing it even though I had no side effects on Loestrin or Gildess?
Do you mean vaginal dryness or dry skin?
Here is a link to the side effects of Junel - neither are reported side effects.
I am actually on Junell FE and I’m experiencing the same issues. Wiping is painful cause my vagina is so dry it’s like a desert and I found a whole bunch of reviews on the pill and a good majority of them are bad reviews and a good majority of them say that pill causes vaginal dryness. Right now I have a call into my doctor to find out if I should just stop taking them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2015 • 1 answer
Updated 23 Jun 2015 • 1 answer
Updated 9 Mar 2017 • 1 answer
Updated 7 Aug 2017 • 1 answer
Updated 31 Dec 2017 • 1 answer